Paradoxical Reaction to Alprazolam in an Elderly Woman with a History of Anxiety, Mood Disorders, and Hypothyroidism

dc.contributor.authorKirkpatrick, Danielen_US
dc.contributor.authorSmith, Tyleren_US
dc.contributor.authorKerfeld, Mitchellen_US
dc.contributor.authorRamsdell, Tayloren_US
dc.contributor.authorSadiq, Hasnainen_US
dc.contributor.authorSharma, Arunen_US
dc.contributor.cuauthorKirkpatrick, Daniel R.en_US
dc.contributor.cuauthorSmith, Tyler A.en_US
dc.contributor.cuauthorKerfeld, Mitchell J.en_US
dc.contributor.cuauthorRamsdell, Tayloren_US
dc.contributor.cuauthorSadiq, Hasnainen_US
dc.contributor.cuauthorSharma, Arunen_US
dc.date.accessioned2016-05-10T16:06:31Z
dc.date.available2016-05-10T16:06:31Z
dc.date.issued2016en_US
dc.date.monthMarchen_US
dc.date.year2016en_US
dc.description.pages(5 pages)en_US
dc.description.volume2016en_US
dc.identifier.citationKirkpatrick, Daniel; Smith, Tyler; Kerfeld, Mitchell; Ramsdell, Taylor; Sadiq, Hasnain; Sharma, Arun. (2016). Paradoxical Reaction to Alprazolam in an Elderly Woman with a History of Anxiety, Mood Disorders, and Hypothyroidism. Case Reports in Psychiatry, March 2016, 2016:(5 pages). doi: http://dx.doi.org/10.1155/2016/6748947en_US
dc.identifier.issn2090682Xen_US
dc.identifier.urihttp://hdl.handle.net/10504/87285
dc.program.unitSchool of Medicineen_US
dc.program.unitPsychiatryen_US
dc.program.unitSchool of Pharmacy and Health Professionsen_US
dc.program.unitPharmacyen_US
dc.program.unitMedical Studenten_US
dc.titleParadoxical Reaction to Alprazolam in an Elderly Woman with a History of Anxiety, Mood Disorders, and Hypothyroidismen_US
dc.title.seriesCase Reports in Psychiatryen_US
dc.title.workCase Reports in Psychiatryen_US
dc.typeJournal Articleen_US
dc.url.link1http://doi.org/10.1155/2016/6748947en_US
Files
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: